Vol. 49, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 332: 1  2
Vol. 331: 1  2
Vol. 330: 1  2
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
When are Witt rings group rings

Roger P. Ware

Vol. 49 (1973), No. 1, 279–284
Abstract

It has been shown that if C is a commutative connected semi-local ring with involution J then the Witt ring, W(C,J), of hermitian forms over C is a factor ring of an integral group ring Z[G], with G a group of exponent two. The purpose of this note is to characterize those pairs (C,J) whose Witt rings are actually isomorphic to integral group rings (Theorem 1).

Mathematical Subject Classification 2000
Primary: 10C05
Secondary: 13K05
Milestones
Received: 5 July 1972
Published: 1 November 1973
Authors
Roger P. Ware